# SDR QXEA2022041800160

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 13,788 hours, 8,308 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Worn
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARPET SEAM IN ROW 3 BETWEEN SEATS 3C AND 3D HAS LIFTED CREATING A TRIPPING HAZARD.  REMOVED AND PLACED ON NEF FOR LATER REPLACEMENT. RETURNED TO SERVICE.
